On July 18 (the seventh day of my cycle) I had sex and the condom broke and although he didn't ejaculate in me I took knockoff plan B (next choice) less than an hour later. I started my "withdrawal bleeding?" exactly five days later on the 23rd which lasted for seven days. Then on August 5th I got my real period around a week early (I have 32-34 day cycles) and it lasted seven days. It is now September 18 and I still haven't gotten my next period, although I've been having cramping/ sore boobs/ bloating/ mood swings for the last two weeks. I haven't had sex since I took plan b (although I've done other things which would be very hard to get pregnant from) so I'm pretty sure I'm not pregnant. I've heard that Plan B could mess up your future cycles but is two weeks too much? I'm just freaking out a little and any help would be appreciated.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2015 • 1 answer
Posted 10 Nov 2015 • 1 answer
Posted 13 Jun 2016 • 0 answers
Posted 13 Dec 2016 • 1 answer
Posted 28 Dec 2017 • 1 answer